# SDR ABXA20120904264

- Difficulty date: September 4, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 58,313 hours, 46,077 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Beam
- Part number: 313T1380243
- Condition: Gouged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON INBOARD LOWER HYDRAULIC BAY BEAM GOUGED.  REMOVED AND REPLACED NEW INBOARD LOWER HYDRAULIC BAY BEAM IAW B767-200 SRM 51-40-02.  NAC STA 295, ACFT WAS GROUNDED.
